# SDR SWAA2023053043797

- Difficulty date: May 1, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER SUPPORT IS CRACKED AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON. MARKED<[01] REMOVED CRACKED BULB SEAL RETAINER SUPPORT CRACKED AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON AND INSTALLED NEW RETAINER PART NUMBER 115A2953-1 SAME LOCATION ABOVE IAW SRM 51-40-02-0G-0 & AIPC 57-50-00-25.;[02] VERIFIED CORRECTIVE ACTION 1. TASK IS COMPLETE.
